# SDR UALA2012100405626

- Difficulty date: October 3, 2012
- Submitted: October 31, 2012
- Operation: Air carrier
- Aircraft: N418UA
- Make and model: Airbus A320-232
- Aircraft serial: 485
- Aircraft time: 61,757 hours, 23,305 cycles
- Engine: Iae V2527A5
- System (JASC): 2810 · Fuel Storage
- Part: Drain
- Condition: Not Seated
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

SUSPECTED FUEL LEAK, RTFL.  FOUND SUMP DRAIN LEAKING, RESEATED AND LEAK STOPPED.
